# SDR SWIA202156818

- Difficulty date: January 27, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRGR 20R CORRODED BETWEEN F.S. 319.00 AND F.S 349.00   (C-CHECK) RO 3/10/2021    REMOVED CORRODED INTERCOSTAL AT STRINGER 20R FROM F.S. 319.00 TO F.S. 349.00 AND INSTALLED NEW SERVICEABLE INTERCOSTAL IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DRAWING SH670-31950 REV. Y, DATED 2018-02-02. COMPLIED WITH ATTACHED SKY CARD 51-900-1002-SKY AND M-337, NO CHANGE TO WEIGHT AND BALANCE.
